# SDR ERAA065420

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: SPARE
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Cover
- Part number: 412050017101
- Condition: Misrepaired
- Location: Mlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOAT COVER REPAIRED.  REJECTED UPON RECEIVING DUE TO DIMENSIONS DID NOT MATCH DRAWINGS.
